Sixty to zero

I started this morning with an easy school drop off followed by breakfast with friends. Headed home, and spent an hour or so doing guided meditation and the new stretching exercises that the physical therapist assigned me, while listening to some healing music that was assigned by the woman who leads me, long distance, in meditation. At noon, I was showered, refreshed, relaxed and ready for a quick trip to the pharmacy and then a support group.

Sounds like I’m taking great care of myself, right?

By 1:00, I was a total mess.

I order almost all of my meds through the Kaiser website, and have them shipped to my home. Very efficient and easy. However, both the Votrient. and now the Inlyta. had to be picked up at the pharmacy. After waiting in line for almost half an hour. with my body becoming more and more sore and weak, I was told that my prescriptions weren’t ready (Though the website said they’d be ready yesterday), that two probably weren’t even there yet, but if they were, the woman who dealt with incoming orders was on break, and wouldn’t be back for an hour.

I wasnt able to handle it well. I’d just used up my very last “spoon” of energy standing in line, and with it went all ability to cope. Lots of tears were shed. An f-bomb was dropped.  Only one.

Eventually, I was able to get two of the three scripts I’d come for, and got the promise that they’d call me when the 3rd one was ready.  A volunteer wheelchaired me out to my car, where I rested for a while before heading home to sleep for a while.

It was a humiliating experience. I couldn’t stop crying. I could barely move. I was in pain, uncomfortable, exhausted. And I couldn’t do anything about it. Ultimately, I felt my confidence in my abilities even more shaken.

I usually try to end all my posts on an upbeat note, but I’m having difficulty getting to that space. I really just want to curl up, away from the world, for a while.

However, one possibly hopeful note is this – one of the meds is for hypothyroidism, which my doc said I’m experiencing. Once the med starts working, I might have a bit more energy than I’ve had, and that would be greatly appreciated.